Mathematische Zeitschrift

, Volume 188, Issue 1, pp 69–74

Smoothing Riemannian metrics

  • Josef Bemelmans
  • Min-Oo
  • Ernst A. Ruh
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag 1984

Authors and Affiliations

  • Josef Bemelmans
    • 1
  • Min-Oo
    • 2
  • Ernst A. Ruh
    • 2
  1. 1.Fachbereich MathematikUniv. des SaarlandesSaarbrücken
  2. 2.Math. Inst. d. Univ.Bonn 1

Personalised recommendations